MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT? BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT? BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068502120
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0414 captures the reportable event of the sling snapped.
 
Event or Problem Description
It was reported that during the initial insertion of the advantage fit blue device, the sling snapped.All pieces were reportedly retrieved, and the procedure was completed using another device with a new sling.

Brand Name
ADVANTAGE FIT? BLUE SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24694004
Report Number2124215-2026-16475
Device Sequence Number10439773
Product Code OTN
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068502120
Device Catalogue NumberM0068502120
Device Lot Number0035590966
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date05/05/2026
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale
Patient Weight57 KG
Patient RaceWhite